Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Controlled quadrature

Author: Roman Irwin
Journal: Math. Comp. 18 (1964), 254-263
MSC: Primary 65.55
MathSciNet review: 0165691
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Steffensen, Interpolation, Chelsea Publishing Co., New York, 1927. MR 0036799 (12:164d)
  • [2] James B. Scarborough, Numerical Mathematical Analysis, 2nd Edition, Johns Hopkins Press, Baltimore, 1950. MR 0039361 (12:537c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society